RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 23, Number 3  


FEM-analysis on layer-adapted meshes for turning point problems exhibiting an interior layer
S. Becher
240
Asymptotics, stability and region of attraction of a periodic solution to a singularly perturbed parabolic problem in case of a multiple root of the degenerate equation
V. F. Butuzov, N. N. Nefedov, L. Recke, K. Schneider
248
Numerical scheme for the pseudoparabolic singularly perturbed initial-boundary problem with interior transitional layer
A. A. Bykov
259
The asymptotical analysis for the problem of modeling the gas admixture in the surface layer of the atmosphere
M. A. Davydova, N. T. Levashova, S. A. Zakharova
283
Convergence of the difference solutions of a Dirichlet problem with a discontinuous derivative of the boundary function for a singularly perturbed convection-diffusion equation
T. Ya. Ershova
291
Numerical simulation of adiabatic shear bands formation in composites
N. A. Kudryashov, R. V. Muratov, P. N. Ryabov
298
Analytical solutions of a nonlinear convection-diffusion equation with polynomial sources
N. A. Kudryashov, D. I. Sinelshchikov
309
The application of the differential inequalities method for proving the existence of moving front solution of the parabolic equations system
N. T. Levashova, A. A. Mel'nikova, S. V. Bytsyura
317
Modelling of non-isothermal flow abnormally viscous fluid in the channels with various geometry of boundaries
K. V. Litvinov
326
Analytic-numerical approach to solving singularly perturbed parabolic equations with the use of dynamic adapted meshes
D. V. Lukyanenko, V. T. Volkov, N. N. Nefedov, L. Recke, K. Schneider
334
Existence and stability of periodic solutions for reaction-diffusion equations in the two-dimensional case
N. N. Nefedov, E. I. Nikulin
342
Numerical solution of a singularly perturbed problem on a circular domain
A. F. Hegarty, E. O' Riordan
349
Error estimates in balanced norms of finite element methods on Shishkin meshes for reaction-diffusion problems
H.-G. Roos
357
Robust error estimation for singularly perturbed fourth order problems
S. Franz, H.-G. Roos
364
A Caputo two-point boundary value problem: existence, uniqueness and regularity of a solution
M. Stynes
370
Interpolation formulas for functions with large gradients in the boundary layer and their application
A. I. Zadorin
377
Моделирование и анализ информационных систем
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019